Doctor insights on:
Can The Pill Cause Miscarriage
Probably not: A large study of over 90000 women showed no increase of miscarriage if women were on the pill when pregnant and were unaware of the pregnancy. However, prolonged exposure to the bcp may increase the risk of future miscarriage according to one study. There is a prolife stance that bcp prevents implantation of an early pregnancy and may cause spontaneous abortion as well. ...Read more
A miscarriage is the spontaneous loss of a fetus before the 20th week of pregnancy. (Pregnancy losses after the 20th week are called preterm deliveries.) A miscarriage may also be called a "spontaneous abortion." This refers to naturally occurring events, not medical ...Read more
Got preganant on the pill and had missed miscarriage at 9.5 weeks could it be the cause of mild pcos. My dr says no but i just want to know for next time?
No: For certain these are not related to pcos, mild or otherwise. ...Read more
I've had 3 miscarriages and only ever conciebef while on the pill. I'm 31 and haven't been able to have a baby yet. What could this mean?
Many things possible: There are many causes of recurrent miscarriages, such as genetic disorders (like a chromosomal abnormality), autoimmune causes (like anti-phospholipid syndrome), anatomic causes (such as a malformed uterus), and environmental causes (like smoking). Anyone who has had 3 miscarriages should have a full evaluation by an ob/gyn. Best of luck to you. ...Read more
After 2nd missed miscarriage how long and how much should you expect to bleed? I've had 2 small spots come out only so far.. Waiting to take the pill
It varies: There is no set pattern on the amount or length of time of bleeding. It may depend on the age of the failed pregnancy and if there is any prolonged retained pregnancy tissue after the miscarriage occurs. Regardless, once miscarriage has started and it's certain that the pregnancy failed you can start the pill (oral contraception). ...Read more
I had a miscarriage almost two months ago the pill cleared everything out and now instead of a period I get slimy brown discharge. And it won't stop?
I had my period two weeks ago and I am now bleeding heavily with some clots. I am on the pill and sexually active. Could I be having a miscarriage?
Bleeding with period: It may be normal for you to have irregular spotting with your cycle if you just started using these birth control pills. You could also get pregnant. I'd check a pregnancy test to confirm what happened and track your next cycles to see if it continues and see your doctor if you are still concerned. ...Read more
- Talk to a doctor live online for free
- What over-the-counter drugs can cause you to miscarry?
- Can the morning after pill cause birth defects if i get pregnant anyway?
- Can over-the-counter cold pills cause frequent urination?
- Ask a doctor a question free online
- Can taking the birth control pill cause a person to gain weight or lose weight?
- Can the diet pill alli cause heart problems?
- What can cause a miscarriage in the first trimester?
- Can sinus infection cause a strange smell in the nose?
- Talk to a gynecologist online for free